Journal of Differential Geometry

The Weyl upper bound on the discrete spectrum of locally symmetric spaces

Lizhen Ji

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 51, Number 1 (1999), 97-147.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214425026

Digital Object Identifier
doi:10.4310/jdg/1214425026

Mathematical Reviews number (MathSciNet)
MR1703605

Zentralblatt MATH identifier
1036.58028

Subjects
Primary: 11F72: Spectral theory; Selberg trace formula
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 43A85: Analysis on homogeneous spaces 58J50: Spectral problems; spectral geometry; scattering theory [See also 35Pxx]

Citation

Ji, Lizhen. The Weyl upper bound on the discrete spectrum of locally symmetric spaces. J. Differential Geom. 51 (1999), no. 1, 97--147. doi:10.4310/jdg/1214425026. https://projecteuclid.org/euclid.jdg/1214425026


Export citation